MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient experienced high blood glucose level resulting in diabetic ketoacidosis as she was unaware that the pump had stopped administering insulin.She self-treated it with an insulin injection.Subsequently, she was admitted to the emergency room and upon arrival, patient's blood glucose level was more than 600 mg/dl and level of ketones was identified as dangerous/life threatening by a healthcare profession.The patient was administered with insulin via syringe and metoprolol to treat heart rhythm irregularities directly related to diabetic ketoacidosis, which resolved the issue.The patient stayed in the emergency room for eight hours.When she left the emergency room, her condition was stable but was hospitalized for observation.Upon removal of her cannula, she noticed that it was bent.The infusion set had been in use for approximately 24 hours.The patient stayed in the hospital for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8535016
Report Number3003442380-2019-01210
Device Sequence Number10840784
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1